MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/aog.0b013e3182864370

Медицинская библиотека · Obstetrics and gynecology · 2013

Thionamide-induced neutropenia and ecthyma in a pregnant patient with hyperthyroidism.

Thomas Saly K, Sheffield Jeanne S, Roberts Scott W

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Agranulocytosis is known to be a rare side effect of thionamides. This complication puts pregnant patients at particular risk for infections. Obstetricians caring for such patients have the difficult task of deciding between conservative or surgical management.

CASE: The patient is a 37-year-old gravida 4 para 3 Hispanic woman at 11 weeks of gestation with recently diagnosed hyperthyroidism who presented with a neutropenic fever and ecthyma as a complication of thionamide use. She subsequently underwent a thyroidectomy and then had a spontaneous abortion on postoperative day 2.

CONCLUSION

This patient had life-threatening thyrotoxicosis complicated by neutropenic fever and infection, likely caused by a reaction to thionamides. She quickly recovered with broad-spectrum antibiotics. She could not be restarted on methimazole or propylthiouracil as a result of agranulocytosis and thus underwent thyroidectomy.

Для цитирования: Thomas Saly K, Sheffield Jeanne S, Roberts Scott W. Thionamide-induced neutropenia and ecthyma in a pregnant patient with hyperthyroidism.. Obstetrics and gynecology. 2013. DOI: 10.1097/aog.0b013e3182864370.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.